# SDR DALA2015112807717

- Difficulty date: November 27, 2015
- Submitted: December 25, 2015
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 51,424 hours, 23,429 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FASTENER HEAD EXTERNAL SKIN AT FRAME 4, 29" ABOVE OF LT SIDE STRINGER AT LOWER FUSELAGE.  PERFORMED PERMANENT REPAIR ON FRAME 4, 29 ABOVE OF LT SIDE STRINGER AT LOWER FUSELAGE IAW SRM 53-11-11.
